Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have jock itch in scrotum and base of penis. Applied antifungal cream. Is this transferable to partner?

I think I have jock itch . Persistent itching on my scrotum and at the base of my penis . I am treating it with antifungal cream and it is gradually getting better. Is it safe to have intercourse with my wife, or do I risk transmitting the jock itch fungi to her? If it not safe now, how long should I wait after the jock itch is gone? Thanks.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query Based on the fact that you have itching over scrotum and base of the penis for which you are applying anti fungal cream .Please take some oral anti fungal medication for three days and wash your inner wares in boiling hot water mixed with antiseptic solution Dettol.Please refrain from sexual activities till it gets cured completely.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor